My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.


Posted: | Report This Report Question |

Does Protonix cause weight gain?

Related Topics: Weight Gain

Answers From Experts & Organizations (1)

American Pharmacists Association
239 Answers
7,044 Helpful Votes

It depends on if you have lost weight due to an ulcer or other severe stomach issues.

The medication itself does not cause you to gain weight, but it will help in the digestion of food so it can be digested without causing stomach pain or reflux.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

| Report This Report Answer

Was this helpful?


Thanks for your feedback.

27 of 36 found this helpful
Read the Original Article: Heartburn and Indigestion